Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Fort Worth, TX

April 23, 2011Comanche County, Eastland County, Erath County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 23, 2011, 7:59 PM CDT for Comanche County, Eastland County, Erath County, Texas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 7:59 PM CDT (00:59 UTC)
Expired
Apr 23, 2011, 9:00 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Comanche County, TX, Eastland County, TX, Erath County, TX

The radar

The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:13 PM CDTTORNADO2 Nnw Sidney, TXBRIEF TORNADO 2 MILES NORTH NORTHWEST OF SIDNEY
Apr 23, 9:00 PM CDTHAIL 1.75Duster, TXGOLFBALL SIZE HAIL IN DUSTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:05 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2261 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1738 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS54 KFWD 240059
SVRFWD
TXC093-133-143-240200-
/O.NEW.KFWD.SV.W.0110.110424T0059Z-110424T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COMANCHE COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF GORMAN...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORMAN AROUND 810 PM
  EASTLAND AROUND 815 PM
  DE LEON AROUND 820 PM
  DUBLIN AND RANGER AROUND 840 PM
  HUCKABAY AROUND 900 PM

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 336 AND 369.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM SATURDAY
EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3252 9890 3252 9807 3242 9801 3226 9795
      3186 9878 3208 9894
TIME...MOT...LOC 0058Z 233DEG 19KT 3210 9868

$$
3 follow-up statements
544 
WWUS54 KFWD 240110
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT SAT APR 23 2011

TXC093-133-143-240200-
/O.CON.KFWD.SV.W.0110.000000T0000Z-110424T0200Z/
EASTLAND TX-ERATH TX-COMANCHE TX-
810 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN COMANCHE...ERATH AND EASTERN EASTLAND COUNTIES...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
WEST OF DE LEON...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE LEON AROUND 820 PM CDT...
  DUBLIN AROUND 840 PM CDT...
  HUCKABAY AROUND 900 PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 346 AND 369.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3228 9892 3252 9861 3252 9807 3243 9802
      3226 9795 3186 9878 3209 9894
TIME...MOT...LOC 0110Z 233DEG 19KT 3214 9862

$$
120 
WWUS54 KFWD 240130
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT SAT APR 23 2011

TXC093-133-143-240200-
/O.CON.KFWD.SV.W.0110.000000T0000Z-110424T0200Z/
EASTLAND TX-ERATH TX-COMANCHE TX-
830 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN COMANCHE...ERATH AND EASTERN EASTLAND COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF HUCKABAY TO 11
MILES SOUTHWEST OF DE LEON...MOVING NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HUCKABAY...MORGAN MILL AND DE LEON AROUND 900 PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 346 AND 369.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3228 9892 3252 9861 3252 9807 3243 9802
      3226 9795 3186 9878 3209 9894
TIME...MOT...LOC 0130Z 233DEG 19KT 3244 9832 3203 9868

$$
320 
WWUS54 KFWD 240143
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 PM CDT SAT APR 23 2011

TXC093-133-143-240200-
/O.CON.KFWD.SV.W.0110.000000T0000Z-110424T0200Z/
EASTLAND TX-ERATH TX-COMANCHE TX-
843 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN COMANCHE...WESTERN ERATH AND SOUTHEASTERN EASTLAND
COUNTIES...

AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HUCKABAY TO 4
MILES WEST OF DE LEON TO 20 MILES SOUTHWEST OF GORMAN...MOVING
NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STEPHENVILLE AROUND 855 PM CDT...
  MORGAN MILL AROUND 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3208 9892 3239 9870 3251 9834 3251 9809
      3212 9825 3186 9878
TIME...MOT...LOC 0143Z 233DEG 19KT 3245 9826 3211 9858
          3203 9891

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:56 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 23, 7:56 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT APR 23 2011

.AVIATION...
/00Z TAFS/

CONCERNS...STORMS AND LOW CEILINGS.

BROKEN LINE OF SEVERE STORMS CONTINUES TO THE WEST AND NORTHWEST
OF METRO TERMINALS. INDIVIDUAL CELLS ARE MOVING NORTHEAST...BUT
THE LINE MAY MAKE GRADUAL PROGRESS TO THE EAST...IMPACTING METRO
TAF SITES LATER THIS EVENING. HAIL WOULD BE THE PRIMARY CONCERN
WITH ANY STORMS THAT AFFECT TERMINALS. DEPARTURES/ARRIVALS TO/FROM
THE NORTH AND WEST WILL CONTINUE TO BE SIGNIFICANTLY IMPACTED
THIS EVENING.

FWS VWP AND FWD RAOB SHOWING SOUTH WINDS OF 35-40KTS AT 2-3KFT
AGL. REMAINS TO BE SEEN IF STORMS WILL DISRUPT LLJ ENOUGH TO DELAY
ARRIVAL OF STRATUS TONIGHT. PUSHED BACK ARRIVAL AN HOUR WITH 00Z
ISSUANCE.

SIMILAR EVOLUTION OF CIGS AND THUNDER ON SUNDAY...WITH STRATUS
MAKING ANOTHER RETURN SUNDAY NIGHT INTO MONDAY MORNING. FRONTAL
BOUNDARY MAY PASS METRO TERMINALS LATE SUNDAY. HAVE NOT
INTRODUCED THIS IN TAFS...BUT PUBLIC GRIDDED FORECAST CURRENTLY
INDICATES THIS. WILL CONTINUE TO ASSESS FOR FUTURE TAF ISSUANCES.

25

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SAT APR 23 2011/
A COLD FRONT HAS MOVED INTO THE EXTREME NORTHWESTERN PART OF THE
FORECAST AREA THIS AFTERNOON. AS OF 20Z...THE FRONT EXTENDED
SOUTHEAST OF AN ADA OKLAHOMA...WICHITA FALLS...THROCKMORTON...
SWEETWATER LINE. LOCAL CONVECTIVE PARAMETERS INDICATE THAT THE
CONVECTIVE INHIBITION IS DECREASING AND SATELLITE SHOWS BUILDING
CUMULUS FIELDS. EXPECT THUNDERSTORM INITIATION ALONG THE FRONTAL
BOUNDARY BETWEEN 21Z AND 22Z. THE MEAN STORM MOTION SHOULD BE EAST
NORTHEAST AT 30 KNOTS. GIVEN THE SURFACE TEMPERATURES IN THE UPPER
80S TO LOWER 90S...DEW POINTS IN THE LOWER TO MID 60S...AND CAPES
3000-4000 J/KG...EXPECT THE POTENTIAL FOR VERY LARGE HAIL AND
DAMAGING DOWNBURST WINDS LATE THIS AFTERNOON INTO THE EVENING. THE
HIGH RESOLUTION RAPID REFRESH MODEL...NAM...AND WRF INDICATE THAT
THE FRONT WILL APPROACH THE METROPLEX BEFORE STALLING...WHEREAS
THE GFS KEEPS THE FRONT TO THE NORTHWEST. HAVE BROUGHT THE FRONT
TO NEAR THE METROPLEX TONIGHT...AND THEN LIFTED IT SLIGHTLY TO THE
NORTHWEST TOWARD DAYBREAK. EXPECT SCATTERED THUNDERSTORMS TO
CONTINUE OVERNIGHT ALONG AND NORTH OF THE FRONT.

THE FRONT SHOULD MOVE SOUTHEAST AGAIN SUNDAY MAYBE MOVING TO NEAR
A BONHAM...DALLAS... COMANCHE LINE BEFORE BECOMING QUASI-
STATIONARY ONCE AGAIN. THE FRONT WILL LIFT BACK NORTHWARD LATE
SUNDAY NIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS MOST OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT. THERE
WILL BE A POTENTIAL FOR SOME SEVERE THUNDERSTORMS AGAIN...WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE SUNDAY AFTERNOON/EVENING.

WE WILL CONTINUE TO HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY THROUGH WEDNESDAY. AFTERWARD...EXPECT THE MEAN UPPER
TROUGH TO MOVE EAST...WITH DRY WEATHER FORECAST FOR THURSDAY
THROUGH NEXT SATURDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  84  70  86  66 /  50  40  40  30  30
WACO, TX              72  89  72  89  67 /  20  20  20  20  20
PARIS, TX             68  83  66  82  63 /  40  40  40  50  40
DENTON, TX            66  81  68  86  61 /  60  50  40  30  30
MCKINNEY, TX          68  83  70  83  63 /  50  40  40  30  40
DALLAS, TX            69  86  71  87  67 /  50  40  40  30  30
TERRELL, TX           71  84  69  84  67 /  30  30  30  30  40
CORSICANA, TX         72  88  70  88  68 /  20  20  20  30  30
TEMPLE, TX            71  87  71  87  67 /  20  20  20  20  20
MINERAL WELLS, TX     64  83  67  91  58 /  60  50  40  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25
Hazardous weather outlook, Apr 23, 3:16 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT SAT APR 23 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT NORTHWEST OF A LINE FROM
COMANCHE TO CLEBURNE TO SULPHUR SPRINGS.

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS THE
NORTHWESTERN TWO THIRDS OF NORTH TEXAS. SOME OF THE STORMS MAY
BECOME
SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH WEDNESDAY
AFTERNOON.
THE THREAT OF SEVERE WEATHER WILL REMAIN.

THE DRY LINE MAY REACH THE I-35 CORRIDOR TUESDAY...RESULTING IN
STRONG GUSTY WINDS AND RELATIVE HUMIDITY AS LOW AS 20 PERCENT
ACROSS WESTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH THE
EVENING HOURS...PRIMARILY NORTH OF THE I-20 CORRIDOR.

In the hours before

Local storm report, Apr 23, 7:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             GORDON                  32.55N  98.37W
04/23/2011  E1.75 INCH       PALO PINTO         TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN GORDON
Local storm report, Apr 23, 7:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             NOCONA                  33.78N  97.73W
04/23/2011  E1.50 INCH       MONTAGUE           TX   AMATEUR RADIO

            HALF DOLLAR NOCONA HILLS
Local storm report, Apr 23, 7:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             SIDNEY                  31.95N  98.73W
04/23/2011  E1.75 INCH       COMANCHE           TX   AMATEUR RADIO
Local storm report, Apr 23, 7:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             NOCONA                  33.78N  97.73W
04/23/2011  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL IN NOCONA
Local storm report, Apr 23, 7:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             NOCONA                  33.78N  97.73W
04/23/2011  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN NOCONA
Local storm report, Apr 23, 7:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT SAT APR 23 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             3 NE NOCONA             33.81N  97.69W
04/23/2011  E1.75 INCH       MONTAGUE           TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN NOCONA HILLS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:14 PM CDTAreal Flood AdvisoryFWDCooke, Grayson, Jack, Montague, Wise117 min
Apr 23, 7:23 PM CDTSevere Thunderstorm WarningFWDCooke, Montague53 min
Apr 23, 7:24 PM CDTSevere Thunderstorm WarningFWDJack, Wise66 min
Apr 23, 7:27 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath, Palo Pinto, Parker, Stephens3 hr
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker78 min
Apr 23, 7:28 PM CDTTornado WarningFWDCooke, Grayson47 min
Apr 23, 7:29 PM CDTTornado WarningFWDEastland, Erath, Palo Pinto34 min
Apr 23, 7:37 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 23, 7:52 PM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
Apr 23, 8:10 PM CDTSevere Thunderstorm WarningFWDGrayson50 min
Apr 23, 8:23 PM CDTTornado WarningFWDComanche52 min
Apr 23, 8:32 PM CDTSevere Thunderstorm WarningFWDCollin, Denton37 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningFWDComanche, Erath61 min
Apr 23, 9:08 PM CDTTornado WarningFWDComanche, Erath29 min
Apr 23, 9:28 PM CDTTornado WarningFWDComanche47 min
Apr 23, 9:34 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
Apr 23, 9:50 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant85 min
Apr 23, 9:55 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell65 min
Apr 23, 10:13 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 23, 10:34 PM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
Apr 23, 10:42 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant48 min
Apr 23, 11:19 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton56 min
Apr 23, 11:36 PM CDTSevere Thunderstorm WarningFWDComanche, Erath29 min
Apr 24, 1:09 AM CDTSpecial Weather StatementFWDDallas, Tarrant51 min
Apr 24, 1:49 PM CDTFire Weather WatchFWDComanche, Eastland, Erath, Hamilton, Jack, Mills and 3 more15 hr
Apr 24, 3:17 PM CDTSpecial Weather StatementFWDEastland, Stephens28 min
Apr 24, 3:56 PM CDTSevere Thunderstorm WarningFWDStephens64 min
Apr 24, 4:32 PM CDTSevere Thunderstorm WarningFWDStephens28 min
Apr 24, 4:47 PM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 24, 4:56 PM CDTTornado WarningFWDPalo Pinto, Stephens49 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto42 min
Apr 24, 5:56 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens64 min
Apr 24, 5:59 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise61 min
Apr 24, 6:22 PM CDTTornado WarningFWDEastland, Stephens38 min
Apr 24, 6:33 PM CDTSpecial Weather StatementFWDDenton, Tarrant27 min
Apr 24, 6:37 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise38 min
Apr 24, 6:55 PM CDTTornado WarningFWDEastland, Erath, Palo Pinto, Stephens50 min
Apr 24, 6:59 PM CDTSpecial Weather StatementFWDCooke31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.